# SDR 2004UALA00841

- Difficulty date: September 10, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 51,681 hours, 8,531 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL UTILITY BUSS PROBLEM.  LT AND RT UTILITY BUSS TRIPPED ABOUT 20 MINUTES OUT.  UNABLE TO RESET AND THE AIRCRAFT RETURNED TO IAD.  RELAYS K148 (SYS 1 AIR/GND) AND K10109 (UTIL/GALLEY PWR FLT RESET) WERE REPLACED AS A PRECAUTION.  M116 BUSS POWER CONTROL UNIT (BPCU) ALSO REPLACED.  THE DIRECT CAUSE OF THEN ANOMALY IS UNKNOWN; HOWEVER,  IT HAS NOT RECURRED SINCE REPLACEMENT OF COMPONENTS.
